Volume 35, Number 1, January/February 2001
|Page(s)||129 - 152|
|Published online||15 April 2002|
Inverse Coefficient Problems for Variational Inequalities: Optimality Conditions and Numerical Realization
Karl-Franzens University of Graz, Department of Mathematics, Heinrichstraße 36, 8010 Graz, Austria. (firstname.lastname@example.org)
Revised: 9 November 2000
We consider the identification of a distributed parameter in an elliptic variational inequality. On the basis of an optimal control problem formulation, the application of a primal-dual penalization technique enables us to prove the existence of multipliers giving a first order characterization of the optimal solution. Concerning the parameter we consider different regularity requirements. For the numerical realization we utilize a complementarity function, which allows us to rewrite the optimality conditions as a set of equalities. Finally, numerical results obtained from a least squares type algorithm emphasize the feasibility of our approach.
Mathematics Subject Classification: 49N50 / 35R30 / 35J85
Key words: Bilevel problem / complementarity function / inverse problem / optimal control / variational inequality.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.